Are there any side effects of taking HCL Diphenhydramine?
Hi,I swallowed a small sleep aid pill(HCl Diphenhydramine) then about 30 minutes later I experienced difficulty breathing and pain in my lungs when I breath. The pain is a mild burning sensation. Any advice on how to fix this or what to do would be greatly appreciated. Thank you
Welcome to HCM. Diphenhydramine is known to affect the airways of the lungs by narrowing them. This drug should not be used if you have asthma, cardiac disease, glaucoma, prostatic heperplasia or thyroid problems. Some people are hypersensitive to this drug. If this drug is causing difficulty in breathing, it is important for you to use all anti-allergy medications only when they are prescribed by a doctor. A visit to your physician is also necessary for full check-up.
I would recommend avoiding this drug and a visit to your physician. Thank you for giving us the opportuinty to help you. Have a nice day.
Dr. Waqas Hayat
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]